# SDR ASAA2014113009796

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 18,397 hours, 6,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AND EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED AMM TASK 21-61-00-700-806-002.  PACK/ZONE TEMP CONTROL BITE.  NO FAULTS, NO HISTORY PAST 30 DAYS.
